Alert archive / New York / Special Marine Warnings in 2005
Special Marine Warning 33, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jul 26, 2005, 4:40 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2005, 4:40 PM EDT (20:40 UTC)
- Expired
- Jul 26, 2005, 5:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 26, 2:50 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 26, 2:50 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BUFFALO NY 250 PM EDT TUE JUL 26 2005 UPDATED FOR SVR TSTM WATCH 687 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... CONVECTION WELL AHEAD OF APPROACHING COLD FRONT IS FORMING ALONG VARIOUS BOUNDARIES FROM THIS EARLY MORNINGS MCS. MORE CONCENTRATED CONVECTION CLOSER TO THE COLD FRONT OVER LOWER MICH IS FORMING A PRONOUNCED LINE OF TSRA OVER EXTREME SOUTHERN ONTARIO AND WESTERN LAKE ERIE. WHEREAS THE CELLS CURRENTLY OVER THE FORECAST AREA HAVE BEEN SHOWING FAST DEVELOPMENT AND COLLAPSE...THE CELLS CLOSER TO AND ALONG THE FRONT WILL BE PERSISTENT AND WILL POSE THE GREATER THREAT OF SEVERE WEATHER EARLY THIS EVENING AND TONIGHT. WILL GO WITH CATEGORICAL POPS FOR TSRA DURING THE EARLY HALF OF THE NIGHT...TAPERING BACK TO LIKELY POPS FOR SHOWERS AFTER MIDNIGHT. NEITHER NAM OR GFS ARE DEPICTING THE MORE DISCRETE CONVECTION WELL AHEAD OF THE FRONT...NOR THE LINEAR MCS FORMING OVER LOWER MICH. WILL DEPEND MAINLY ON THE TIMING OF FRONTAL PASSAGE TO BRING AN END TO THE CONVECTIVE THREAT LATER TONIGHT...WITH SOME LINGERING POST FRONTAL SHOWERS EARLY ON WEDNESDAY. COOLER AND MUCH DRIER AIR FOLLOWING THE FRONT ON WEDNESDAY WILL HOLD TEMPS DOWN TO THE UPPER 60S TO LOWER 70S...ABOUT 20 DEGREES COOLER THAN TODAY. DEWPOINTS FALL BACK TO THE 50S AND DRY SUBSIDENCE ALOFT WILL STAY IN PLACE WITH HIGH PRESSURE THROUGH THE REST OF THE WEEK. DAYTIME HIGHS SLOWLY CREEP BACK UP TO THE MID AND UPPER 70S ON THURSDAY THEN A REINFORCING BUT DRY COLD FRONT DROPS THROUGH LATE ON THURSDAY NIGHT WITH LOWER 70S AGAIN ON FRIDAY. && .LONG TERM (SATURDAY THROUGH TUESDAY)... MILD CONDITIONS WILL PREVAIL AS THE UPPER JET IS NORTH, AND A SURFACE RIDGE KEEPS A PERSISTENT NORTHEAST FLOW OVER THE AREA. AN UPPER TROUGH MOVES IN LATE MONDAY, AND THE RIDGE BEGINS TO BREAK DOWN ON TUESDAY WITH A CHANCE OF SHOWERS SPREADING IN FROM THE SOUTH. && .AVIATION... VFR CONDITIONS WILL LOWER TO MVFR IN SHOWERS AND THUNDERSTORMS. THE CONVECTION WILL BECOME MORE NUMEROUS AS A COLD FRONT APPROACHES DURING THE EVENING WITH OCCASIONAL IFR CONDITIONS AND GUSTS OVER 40 KNOTS IN THE HEAVIER STORMS. LOW CLOUDS BEHIND THE FRONT COULD PRODUCE WIDESPREAD MVFR CEILINGS, WITH OCCASIONAL IFR CEILINGS VISIBILITY IN SHOWERS WEDNESDAY MORNING. && .BUFFALO WATCHES/WARNINGS/ADVISORIES... .NY...SVR TSTM WATCH 687 UNTIL 11 PM EDT. .MARINE...NONE. SHORT TERM...HIBBERT LONG TERM/AVIATION...APB NWS ON THE WEB AT WWW.WEATHER.GOV/BUFFALO
Hazardous weather outlook, Jul 26, 4:45 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 445 AM EDT TUE JUL 26 2005 NYZ001>008-010>014-019>021-085-270844- ALLEGANY-CATTARAUGUS-CHAUTAUQUA-GENESEE-JEFFERSON-LEWIS-LIVINGSTON- MONROE-NIAGARA-NORTHERN CAYUGA-NORTHERN ERIE-ONTARIO-ORLEANS-OSWEGO- SOUTHERN ERIE-WAYNE-WYOMING- 445 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE... A STRONG COLD FRONT WILL CROSS THE REGION THIS EVENING AND OVERNIGHT. AS THE FRONT APPROACHES...THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING. A FEW OF THESE STORMS COULD BE SEVERE WITH THE GREATEST THREAT BEING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. SFM
In the hours before
Local storm report, Jul 26, 4:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
423 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG ARCADE 42.53N 78.43W
07/26/2005 WYOMING NY AMATEUR RADIO
TREE UPROOTED
&&
TNIZIOLThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:30 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 36 min |
| Jul 26, 4:50 PM EDT | Special Marine Warning | BUF | 40 min | |
| Jul 26, 4:55 PM EDT | Severe Thunderstorm Warning | BUF | Niagara, Orleans | 51 min |
| Jul 26, 5:01 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 29 min |
| Jul 26, 5:04 PM EDT | Special Marine Warning | BUF | 41 min | |
| Jul 26, 5:12 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 49 min |
| Jul 26, 5:25 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 65 min |
| Jul 26, 5:29 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 31 min |
| Jul 26, 5:38 PM EDT | Special Marine Warning | BUF | 97 min | |
| Jul 26, 5:43 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Wyoming | 62 min |
| Jul 26, 5:48 PM EDT | Severe Thunderstorm Warning | BUF | Genesee | 57 min |
| Jul 26, 5:50 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 52 min |
| Jul 26, 6:11 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Orleans | 49 min |
| Jul 26, 6:16 PM EDT | Severe Thunderstorm Warning | BUF | Livingston | 44 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 51 min |
| Jul 26, 6:47 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 43 min |
| Jul 26, 7:00 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 33 min |
| Jul 26, 7:09 PM EDT | Special Marine Warning | BUF | 96 min | |
| Jul 26, 7:09 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 51 min |
| Jul 26, 7:30 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 32 min |
Nearby
Special Marine Warnings in New York, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.